# SDR DALA14016860668

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 71,853 hours, 33,257 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED FIRST CLASS GALLEY HAS ELECTRICAL BURN ODOR. R & R FWD GALLEY OVEN ASSY IAW AMM 25-31-05.
